# SDR CALA9901298

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 277-378
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAMS CORRODED AT STA 277.7, RBL 43-48, STA 365, RBL 6.12-10.25, AND STA 377.7, LBL 22.  THE FLOORBEAMS WERE REPAIRED IAW ECRA 5321-01071.
